# SDR FDEA202304240751

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-300
- Aircraft serial: 63124
- Aircraft time: 3,051 hours, 1,560 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: 313T338069
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 PYLON APPROX NAC STA 377 AFT OF PANEL 437BL, INSIDE AFT FAIRING HAS LEFT SUPPORT   BRACKET CRACKED REMOVED AND REPLACED CLIP IAW B767 SRM 51-40-02 AND BAC DWG 313T2303, SHEET 176,   REVISION A
